Follow
Septimiu Crivei
Septimiu Crivei
Verified email at ubbcluj.ro - Homepage
Title
Cited by
Cited by
Year
Covers in finitely accessible categories
S Crivei, M Prest, B Torrecillas
Proceedings of the American Mathematical Society 138 (4), 1213-1221, 2010
542010
One-sided exact categories
S Bazzoni, S Crivei
Journal of Pure and Applied Algebra 217 (2), 377-391, 2013
232013
Neat and coneat submodules of modules over commutative rings
S Crivei
Bulletin of the Australian Mathematical Society 89 (2), 343-352, 2014
212014
Maximal exact structures on additive categories revisited
S Crivei
Mathematische Nachrichten 285 (4), 440-446, 2012
202012
Rickart and dual Rickart objects in abelian categories
S Crivei, A Kör
Applied Categorical Structures 24 (6), 797-824, 2016
192016
Morita equivalences induced by bimodules over Hopf–Galois extensions
S Caenepeel, S Crivei, A Marcus, M Takeuchi
Journal of Algebra 314 (1), 267-302, 2007
172007
Injective modules relative to torsion theories
S Crivei
Editura Fundaţiei Pentru Studii Europene, 2004
162004
On some monic covers and epic envelopes
S Crivei, B Torrecillas
Arabian Journal for Science and Engineering 33 (2), 123, 2008
142008
Σ-extending modules, Σ-lifting modules, and proper classes
S Crivei
Communications in Algebra® 36 (2), 529-545, 2008
142008
Rickart and dual Rickart objects in abelian categories: Transfer via functors
S Crivei, G Olteanu
Applied Categorical Structures 26 (4), 681-698, 2018
132018
Gruson-Jensen duality for idempotent rings
S Crivei, JL García
Communications in Algebra® 33 (11), 3949-3966, 2005
132005
Modules whose closed submodules with essential socle are direct summands
S Crivei, S Şahinkaya
Taiwanese Journal of Mathematics 18 (4), 989-1002, 2014
102014
Strongly Rickart objects in abelian categories
S Crivei, G Olteanu
Communications in Algebra 46 (10), 4326-4343, 2018
82018
Strongly Rickart objects in abelian categories: Applications to strongly regular and strongly Baer objects
S Crivei, G Olteanu
Communications in Algebra 46 (10), 4426-4447, 2018
72018
On the Osofsky–Smith Theorem
S Crivei, C Năstăsescu, B Torrecillas
Glasgow Mathematical Journal 52 (A), 61-67, 2010
72010
Model theory of comodules
S Crivei, M Prest, G Reynders
The Journal of Symbolic Logic 69 (1), 137-142, 2004
72004
Subgroup lattice algorithms related to extending and lifting abelian groups
S Crivei, ŞŞ SZÖLLOSİ
International Electronic Journal of Algebra 2 (2), 54-70, 2007
62007
Split objects with respect to a fully invariant short exact sequence in abelian categories
S Crivei, DK Tütüncü, R Tribak
Rendiconti del Seminario Matematico della Universitŕ di Padova, 2022
52022
CS-Rickart and dual CS-Rickart objects in abelian categories
S Crivei, SM Radu
arXiv preprint arXiv:2007.11059, 2020
52020
Correspondences of coclosed submodules
S Crivei, H Inankıl, MT Koşan, G Olteanu
Communications in Algebra 41 (10), 3635-3647, 2013
52013
The system can't perform the operation now. Try again later.
Articles 1–20